# SDR SIMA20160413005

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 43,067 hours, 35,733 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 276
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

UPON GEAR RETRACTION, LT MAIN & NOSE GEAR RETRACTED NORMALLY.  RT MAIN SHOWED IN TRANSIT & UNSAFE INDICATION WITH A LOUD THUMPING SOUND COMING FROM FUSELAGE BEHIND THE COCKPIT.  SIMILAR WRITE UP ON LOG PAGE 4013565.  R & R RT UPLOCK OX IAW AMM 32-33-10.  OPERATIONS & LEAK CHECKED GOOD.  SEE ITEMS 1 + 2, LOG PAGE 4013569 FOR FOLLOWING CHECKS.
